Poluvodički integrirani krugovi

Ogorelec, Zvonimir (1982) Poluvodički integrirani krugovi. Matematičko-fizički list, 131 (4). pp. 131-134. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (637kB) | Preview

Abstract

Item Type: Article
Date: 1982
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 20 May 2014 16:14
Last Modified: 20 May 2014 16:14
URI: http://digre.pmf.unizg.hr/id/eprint/1534

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata